# SDR CA150112005

- Difficulty date: January 12, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,077 hours
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: 284T084323
- Condition: Out Of Tolerance
- Location: Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, FLIGHT EXPERIENCED A SLAT ASYMMETRY ECAM WARNING. THE FLIGHT CONTACTED MTC BUT A RESET WAS UNSUCCESSFUL.  DIVERTED.  PSEU FAUTLED TARGET SW282. IAW AMM 27-88-01-902-001 FOUND INTERMEDIATE TARGET GAP OUT OF TOLERANCE. SW282 REPLACED AND ADJUSTED AS PER AMM AND L/E SW282 TESTED IAW SENSOR SW TEST 27-88-01-722-028. OPS CHECKED SERVICEABLE NIL FAULTS.
